MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTENEOUS
Catalog Number CP-07511
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the procedure according to ifu, the end of the dilator was found to be bent so the wire could not enter.So md opened up the new kit to finish the procedure.The patient was reported as fine with no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#1900111020.The report of a damaged dilator tip was confirmed through complaint investigation of the returned sample.The customer returned one, opened cath lab kit for analysis.The contents included one sheath/dilator assembly and one additional dilator for analysis.No obvious signs-of-use were observed on any of the returned components.Visual analysis revealed that the dilator (from returned sheath/dilator assembly) was defective at the tip.Microscopic examination confirmed that the dilator tip was split/deformed.No other defects or anomalies were observed.The damaged dilator length measured 6 13/16" via calibrated ruler, which was within the specification limits of 6 3/4"-7 1/4" per the dilator product drawing.The dilator outer diameter measured 0.0735" via calibrated caliper, which was within the specification limits of 0.071"-0.074" per the dilator extrusion product drawing.The dilator inner diameter (at the proximal end) measured 0.043" via calibrated pin gauge, which was within the specification limits of 0.043"-0.046" per the dilator extrusion product drawing.Functional inspection was performed per ifu statement, "ensure dilator hub fully snaps into sheath cap".The defective dilator was removed and reinserted through the returned sheath.Little to no resistance was encountered as the dilator passed completely through the sheath extrusion.The dilator hub was noted to lock into the sheath cap.A lab inventory guide wire with a diameter of 0.035" was inserted through the dilator tip.Despite the damage, the guide wire was able to pass with little to no difficulty.The ifu provided with the kit informs the user, "do not apply excessive force in removing guidewire or sheath/dilator.If withdrawal cannot be easily accomplished, determine cause using fluoroscopic guidance and request further consultation, if necessary".A device history record review was performed, and no relevant findings were identified.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: during the procdure according to ifu, the end of the dilator was found to be bent so the wire could not enter.So md opened up the new kit to finish the procedure.The patient was reported as fine with no reported patient harm or consequence.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTENEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18542718
Report Number9680794-2024-00003
Device Sequence Number18069515
Product Code DQY
UDI-Device Identifier00801902002105
UDI-Public00801902002105
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCP-07511
Device Lot Number14F23B0216
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown